MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER
Model Number 12860
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the patient therapy controller (ptc) power button is worn and difficult to use.There were no patient effects reported.
 
Additional Manufacturer Narrative
Device evaluation: the device was subjected to external and internal visual examinations, as well as, functional testing.The device operated per specification, but no assignable cause for the worn button could be determined.Based on the results of the investigation, the reported issue was confirmed.(b)(4).

Brand Name
PROMETRA PATIENT THERAPY CONTROLLER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key6074502
Report Number3006803715-2016-00176
Device Sequence Number19048454
Product Code LKK
UDI-Device Identifier00810335020174
UDI-Public010081033502017411160226
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12860
Device Catalogue Number12860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/02/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1